# SDR ASAA2017122422975

- Difficulty date: December 24, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 10,004 hours, 3,289 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED. FOLLOWED QRH 2.12 COULD NOT RESET PACK. ACFT GROUNDED. RAN SYSTEM FOR 30 MINUTES COULD NOT DUPLICATE FAULT.
